# SDR JIKA2014021101

- Difficulty date: February 11, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N31704
- Make and model: Beech 1900C
- Aircraft serial: UB12
- Aircraft time: 36,833 hours, 49,750 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON VISUAL APPROACH, PILOT SELECTED LG HANDLE DOWN, THERE WAS NO AUDIBLE REACTION TO MOVING THE HANDLE & THE GEAR HANDLE REMAINED RED WITH NO GREEN INDICATOR LIGHTS, VISUALLY VERIFIED GEAR WAS NOT EXTENDED, TRIED CYCLING GEAR SEVERAL TIMES WITH SAME RESULTS, DECIDED TO PERFORM MANUAL LG EXTENSION IAW EMERGENCY PROCEDURES.  AFTER EXTENSION PILOT PERFORMED A FLY BY THE TOWER TO VISUALLY VERIFY GEAR WAS IN FACT EXTENDED, WITH CONFIRMATION FROM TOWER THAT GEAR WAS EXTENDED PILOT LANDED WITHOUT FURTHER INCIDENT.  MX INITIAL TROUBLESHOOTING FOUND LG CONTROL 2 AMP CB POPPED.  MX RESET LG CONTROL CB & PLACED AIRCRAFT ON JACKS, PERFORMED LG OPERATIONAL CHECK NO DEFECT FOUND AFTER FOUR CYCLES.  PERFORMED A VISUAL INSPECTION OF THE LG SYS COMPONENTS, FOUND THE CB FOR THE LG TIME DELAY TERMINALS DIRTY, CLEANED THE TERMINALS.  FOUND LG TIME DELAY CONTROL BOX CANNON PLUG LOOSE & VERY DIRTY.  CLEANED CONTACTS SECURED CANNON PLUG.  PERFORMED OPERATIONAL CHECK OF LG SYS BY COMPLETING 8 CYCLES IAW MM 32-30-00 NO DEFECTS NOTED.
